Advanced Search
MyIDEAS: Login to save this article or follow this journal

Explicit formulas for repeated games with absorbing states

Contents:

Author Info

  • Rida Laraki

    ()

Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://hdl.handle.net/10.1007/s00182-009-0193-2
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Springer in its journal International Journal of Game Theory.

    Volume (Year): 39 (2010)
    Issue (Month): 1 (March)
    Pages: 53-69

    as in new window
    Handle: RePEc:spr:jogath:v:39:y:2010:i:1:p:53-69

    Contact details of provider:
    Web page: http://link.springer.de/link/service/journals/00182/index.htm

    Order Information:
    Web: http://link.springer.de/orders.htm

    Related research

    Keywords: Absorbing discounted games; Asymptotic analysis; Explicit formulas;

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Jean-Francois Mertens & Abraham Neyman & Dinah Rosenberg, 2007. "Absorbing Games with Compact Action Spaces," Discussion Paper Series dp456, The Center for the Study of Rationality, Hebrew University, Jerusalem.
    2. Mertens, J.-F., 1986. "Repeated games," CORE Discussion Papers 1986024, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
    3. Abraham Neyman, 2002. "Stochastic games: Existence of the MinMax," Discussion Paper Series dp295, The Center for the Study of Rationality, Hebrew University, Jerusalem.
    4. David G. Pearce & Dilip Abreu & Paul R. Milgrom, 1988. "Information and Timing in Repeated Partnerships," Cowles Foundation Discussion Papers 875, Cowles Foundation for Research in Economics, Yale University.
    5. Zamir, Shmuel, 1992. "Repeated games of incomplete information: Zero-sum," Handbook of Game Theory with Economic Applications, in: R.J. Aumann & S. Hart (ed.), Handbook of Game Theory with Economic Applications, edition 1, volume 1, chapter 5, pages 109-154 Elsevier.
    6. Abraham Neyman & Sylvain Sorin, 1998. "Equilibria in repeated games of incomplete information: The general symmetric case," International Journal of Game Theory, Springer, vol. 27(2), pages 201-210.
    7. Rida Laraki, 2002. "The splitting game and applications," International Journal of Game Theory, Springer, vol. 30(3), pages 359-376.
    8. MERTENS, Jean-François, . "Stochastic games," CORE Discussion Papers RP -1587, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
    9. Robert J. Aumann, 1995. "Repeated Games with Incomplete Information," MIT Press Books, The MIT Press, edition 1, volume 1, number 0262011476, December.
    10. Vrieze, O J & Thuijsman, F, 1989. "On Equilibria in Repeated Games with Absorbing States," International Journal of Game Theory, Springer, vol. 18(3), pages 293-310.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Vigeral, Guillaume & Sorin, Sylvain, 2013. "Existence of the limit value of two person zero-sum discounted repeated games via comparison theorems," Economics Papers from University Paris Dauphine 123456789/8023, Paris Dauphine University.
    2. Cardaliaguet, Pierre & Laraki, Rida & Sorin, Sylvain, 2012. "A Continuous Time Approach for the Asymptotic Value in Two-Person Zero-Sum Repeated Games," Economics Papers from University Paris Dauphine 123456789/6775, Paris Dauphine University.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:spr:jogath:v:39:y:2010:i:1:p:53-69. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.